# SDR USAASB08070

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

PHX FLT409 DURING FLIGHT, ENROUTE FROM SFO TO PHX AUTO THROTTLES WENT TO FULL POWER UNCOMMANDED.  AUTOPILOT COMMANDED NOSE OVER BEFORE DISCONNECT.  FLIGHT FAULT REVIEW REVEALED PROBLEM WITH CAPTAINS AOA VANE GIVING FALSE STALL INDICATIONS TO COMPUTERS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND WIRE NR W005910222R ON E1-1 RACK CHAFED.  REPLACED SHIELDED CABLE WOO5910222R ALONG WITH SHIELDED CABLE WOO59100R/9101B-22.  RETERMINATED SPLICES SM351, SM352, SM353 PER WDM 22-12-31.  ALSO, FOUND WIRE NR WOO523522R AND 236-22B CHAFED 6 INCHES BEHIND D00309A.  REPLACED SHIELD PAIR WOO523522R/236-22B PER WDM 22-23-12.  CONTINUITY CHECKS GOOD.  REPLACED CAPTAINS AOA VANE AND FOS PITOT TUBE FLEX LINE AND A CRACKED ELBOW.  PERFORMED SATISFACTORY OPS CHECKS AND LEAK CHECKS.
